JournalsprimsVol. 40, No. 2pp. 565–603

Distributions of Exponential Growth with Support in a Proper Convex Cone

  • Masanori Suwa

    Sophia University, Tokyo, Japan
Distributions of Exponential Growth with Support in a Proper Convex Cone cover
Download PDF

Abstract

In this paper we will characterize the spaces of distributions of exponential growth with support in a proper convex cone by the heat kernel method. As application we can obtain the Paley–Wiener theorem for distributions of exponential growth supported by a proper convex cone and Edge-of-the-Wedge theorem for the space of the image by the Fourier–Laplace transform of them.

Cite this article

Masanori Suwa, Distributions of Exponential Growth with Support in a Proper Convex Cone. Publ. Res. Inst. Math. Sci. 40 (2004), no. 2, pp. 565–603

DOI 10.2977/PRIMS/1145475815